MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CLEO; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CLEO; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7231-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the device had a leakage.And the patient did not receive his daily dose of treatment, and this led to blockages.No patient injury reported.
 
Additional Manufacturer Narrative
D5 and e4 are unknown.No further information has been provided.This remediation mdr was generated under protocol b10010116, as a result of warning letter cms# (b)(6).No problems or issues were identified during this device history record review.Sample received: one (1) sample was received in used condition without its original package.Functional testing: cannula was connected to retractor, and then we tested using a syringe with water to detect leaks.The water passed through the connector.We did not observe leaks or occlusion in the assembly.The complaint was not confirmed.Based on the analysis conducted in the sample provided, the complaint was not confirmed, root cause could not be determined.No corrective actions were taken since the complaint was not confirmed.

Brand Name
CLEO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16902788
Report Number3012307300-2023-05465
Device Sequence Number6837398
Product Code FPA
UDI-Device Identifier10610586028403
UDI-Public10610586028403
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/03/2025
Device Catalogue Number21-7231-24
Device Lot Number4062387
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale